# SDR SWAA073421

- Difficulty date: July 11, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 63,972 hours, 58,678 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE BELTFRAME CRACKED AT BS 500B, STR 20L.  REPAIRED BELTFRAME PER SWA EA.
